# SDR HEEA073724

- Difficulty date: June 20, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N722PH
- Make and model: Bell 407
- Aircraft serial: 53288
- Aircraft time: 17,511 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Solenoid Valve
- Part number: 206373901103
- Part serial: 398
- Condition: Leaking
- Location: Float Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER FLOAT BOTTLE CHANGE VALVE ASSY LEAKED NITROGEN FROM SOLENOID OPENING ADJUSTMENT CAP. TO BE RETURNED TO VENDOR.
